# SDR IPXA10559994

- Difficulty date: May 23, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Engine: Pwa PW2040
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OTBD FLOOR PANEL ON MCD HAS DAMAGE TO FWD INBD CORNER AND BOTTOM IN INBD SURFACE CUT AND DELAMED ALONG ENTIRE PANEL MARKED AS 1F MFG AND INSTALLED PANEL IAW EO B757-5320-9692-G POS 1L OTBD MARKED AS 1F.
